Genetic, environmental and epigenetic influences on variation in human tooth number, size and shape

この論文をさがす

著者

収録刊行物

  • Odontology : Official journal of the Society of the Nippon Dental University = 歯学

    Odontology : Official journal of the Society of the Nippon Dental University = 歯学 100(1), 1-9, 2012-01-01

参考文献:  79件中 1-79件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10030282694
  • NII書誌ID(NCID)
    AA11580928
  • 本文言語コード
    ENG
  • 資料種別
    REV
  • ISSN
    16181247
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ